Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 169, NWS Pueblo, CO

July 25, 2018Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 25, 2018, 9:23 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2018, 9:23 PM MDT (03:23 UTC)
Expired
Jul 25, 2018, 10:00 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Kiowa County, CO, Prowers County, CO

The radar

The Goodland radar (KGLD), 157 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 4:29 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1168 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
2420 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

789 
WUUS55 KPUB 260323
SVRPUB
COC061-099-260400-
/O.NEW.KPUB.SV.W.0169.180726T0323Z-180726T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
923 PM MDT WED JUL 25 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Prowers County in southeastern Colorado...
  Southeastern Kiowa County in southeastern Colorado...

* Until 1000 PM MDT.

* At 922 PM MDT, a severe thunderstorm was located near Bristol, or
  13 miles northeast of Lamar, moving south at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Holly, Granada, Hartman and Bristol. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3786 10251 3831 10259 3834 10226 3802 10204
      3787 10204
TIME...MOT...LOC 0322Z 337DEG 26KT 3819 10240 

HAIL...1.25IN
WIND...60MPH
 
$$

kam
4 follow-up statements
590 
WWUS55 KPUB 260333
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
933 PM MDT WED JUL 25 2018

COC061-099-260400-
/O.CON.KPUB.SV.W.0169.000000T0000Z-180726T0400Z/
Prowers CO-Kiowa CO-
933 PM MDT WED JUL 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR CENTRAL PROWERS AND SOUTHEASTERN KIOWA COUNTIES...

At 932 PM MDT, a severe thunderstorm was located near Bristol, or 12
miles east of Lamar, moving south at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Holly, Granada, Hartman and Bristol. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3817 10257 3831 10224 3802 10204 3787 10204
      3786 10251
TIME...MOT...LOC 0332Z 339DEG 27KT 3810 10239 

HAIL...1.25IN
WIND...60MPH
 
$$

kam
592 
WWUS55 KPUB 260343
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
943 PM MDT WED JUL 25 2018

COC061-260353-
/O.CAN.KPUB.SV.W.0169.000000T0000Z-180726T0400Z/
Kiowa CO-
943 PM MDT WED JUL 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KIOWA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.

LAT...LON 3813 10256 3818 10215 3802 10204 3787 10204
      3786 10251
TIME...MOT...LOC 0343Z 342DEG 30KT 3794 10238 

$$

COC099-260400-
/O.CON.KPUB.SV.W.0169.000000T0000Z-180726T0400Z/
Prowers CO-
943 PM MDT WED JUL 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR CENTRAL PROWERS COUNTY...

At 943 PM MDT, a severe thunderstorm was located 9 miles south of
Granada, or 16 miles southeast of Lamar, moving south at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Holly, Granada, Hartman and Bristol. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3813 10256 3818 10215 3802 10204 3787 10204
      3786 10251
TIME...MOT...LOC 0343Z 342DEG 30KT 3794 10238 

HAIL...1.25IN
WIND...60MPH
 
$$

kam
038 
WWUS55 KPUB 260350
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
950 PM MDT WED JUL 25 2018

COC099-260400-
/O.CON.KPUB.SV.W.0169.000000T0000Z-180726T0400Z/
Prowers CO-
950 PM MDT WED JUL 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR EAST CENTRAL PROWERS COUNTY...

At 950 PM MDT, a severe thunderstorm was located 11 miles south of
Granada, or 18 miles southeast of Lamar, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of east
central Prowers County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3801 10254 3805 10206 3802 10204 3787 10204
      3786 10251
TIME...MOT...LOC 0350Z 336DEG 25KT 3790 10235 

HAIL...1.00IN
WIND...60MPH
 
$$

kam
907 
WWUS55 KPUB 260357
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
957 PM MDT WED JUL 25 2018

COC099-260407-
/O.EXP.KPUB.SV.W.0169.000000T0000Z-180726T0400Z/
Prowers CO-
957 PM MDT WED JUL 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PROWERS COUNTY
WILL EXPIRE AT 1000 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.

LAT...LON 3801 10254 3805 10206 3802 10204 3787 10204
      3786 10251
TIME...MOT...LOC 0357Z 337DEG 26KT 3788 10234 

$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 7:23 PM MDT, 2 hours earlier.

Area forecast discussion, Jul 25, 7:23 PM MDT, 2 hours before
Area Forecast Discussion
National Weather Service Pueblo CO
723 PM MDT Wed Jul 25 2018

.UPDATE...
Issued at 716 PM MDT Wed Jul 25 2018

Quick update was done to pull down severe watch #307 for Teller
and El Paso counties. Latest high res model runs suggest another
round may move into the Pikes Peak region between 03-06z...though
best instability and threat area may end up being farther to the
east. Will continue to monitor this potential through the
evening, but for now have let the watch expire.  -KT

&&

.SHORT TERM...(This evening through Thursday)
Issued at 342 PM MDT Wed Jul 25 2018

Currently...Cold front moved into the area somewhat quicker than
the models suggested, likely due to the convection earlier this
morning over Nebraska. Showers and thunderstorms are developing
over the eastern mountains.

.Tonight and Thursday...Trough will pass to our north and east
this evening. High resolution models continue to show stronger
convection developing over El Paso and Teller Counties later this
afternoon into the evening. There is enough shear and instability
to get a few strong to severe storms in El Paso Counties early
this evening. As disturbance moves southeastward, anticipate
storms will develop in the evening over Kiowa County and move to
the southeast. Still currently looks like best chances for
stronger storms will be north and east of a line from Colorado
Springs to Lamar. Latest HRRR suggest some of the storms could
move into Baca County later tonight with additional rainfall.

.Thursday...Another day with plenty of low level moisture on the
plains and eastern mountains. The GFS and NAM are focusing on the
strongest storms to be along the eastern mountains and near the
Interstate 25 corridor. SPC has marginal risk for these region
which is reasonable given the shear and marginal CAPE. Main
threats will be locally heavy rains, and will have to watch the
recent burn scars. Further west, still enough monsoon moist for
diurnal convection but main monsoon plume will be south of the
region.

.LONG TERM...(Thursday night through Wednesday)
Issued at 342 PM MDT Wed Jul 25 2018

.Friday through Sunday...Continued generally wet pattern for the
eastern mountains and eastward with low level moisture remaining
on the plains. Cold frontal passage on Saturday will bring in
another surge of low level moisture. On Sunday, a sharper trough
will move over the region with another cold front bringing in more
low level moisture. There could be increased chances for severe
weather on Sunday with increased shear, forcing and low level
moisture. Still to early to be very specific as many finer
details have yet to be resolved. Further west, still some monsoon
moisture wrapping around the upper high for some scattered diurnal
convection.

.Monday through Wednesday...Upper ridge retrogrades with drier
northerly flow aloft developing. In addition, better low level
moisture will move east and south of the region. Grids have a
general drying trend with some residual monsoon moisture producing
some diurnal convection. --PGW--

 &&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 342 PM MDT Wed Jul 25 2018

Some thunderstorms will continue through mid evening at the TAF
sites with the best chances for storms at KCOS. The storms near
KCOS could be strong. On Thursday, the pattern continues with
better low level moisture at KCOS and KPUB. Models suggest more
TSRA at KCOS and KPUB than what occurred on Wednesday, while
coverage at KALS will be similar to Wednesday. _PGW--

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 342 PM MDT Wed Jul 25 2018

Some thunderstorms will continue through mid evening at the TAF
sites with the best chances for storms at KCOS. The storms near
KCOS could be strong. On Thursday, the pattern continues with
better low level moisture at KCOS and KPUB. Models suggest more
TSRA at KCOS and KPUB than what occurred on Wednesday, while
coverage at KALS will be similar to Wednesday. _PGW--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...KT
SHORT TERM...PGW
LONG TERM...PGW
AVIATION...PGW
Hazardous weather outlook, Jul 25, 11:46 AM MDT, 9 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1146 AM MDT Wed Jul 25 2018

COZ058>089-093>099-261800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1146 AM MDT Wed Jul 25 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected to develop over the mountains
this afternoon, with storms moving southeast across interior
valleys, the I-25 Corridor and the eastern plains late this
afternoon and into the evening. One or two strong to severe storms,
producing heavy rain, wind gusts over 60 mph and hail up to half
dollar size, will be possible over the I-25 Corridor and eastern
plains today, generally north and east of a line from Colorado
Springs to Lamar. Any thunderstorm that forms today will be
capable of producing brief heavy rainfall, wind gusts to 45 mph,
hail up to nickel size and lightning. If storms move over area
burn scars, flash flooding will be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Daily isolated to scattered thunderstorms are expected across the
mountains and plains through the extended period, with a possible
decrease in coverage starting early next week. A couple of storms
could be on the strong to severe side each day, with hail to
around 1.5 inches in diameter and winds gusting to 60 mph. Most
storms, however, will have the potential to produce up to small
hail, winds to 45 mph, frequent cloud to ground lightning, and
heavy rainfall. Burn scars and urban areas will continue to be at
risk for flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and tonight across the eastern mountains and
adjacent plains.

06/06

In the hours before

Special weather statement, Jul 25, 6:59 PM MDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
659 PM MDT WED JUL 25 2018

COZ099-260145-
Springfield Vicinity/Baca County CO-
659 PM MDT WED JUL 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BACA COUNTY UNTIL
745 PM MDT...

At 658 PM MDT, Doppler radar was tracking a strong thunderstorm near
Two Buttes, or 14 miles east of Springfield, moving east at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Walsh, Vilas, Two Buttes and Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.

LAT...LON 3738 10249 3756 10245 3759 10204 3726 10204
TIME...MOT...LOC 0058Z 276DEG 14KT 3747 10237

kam
Special weather statement, Jul 25, 7:01 PM MDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
701 PM MDT WED JUL 25 2018

COZ088-094-260145-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
701 PM MDT WED JUL 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 745 PM MDT...

At 701 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Thatcher, or 36 miles northeast of Trinidad,
moving southeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Branson, Model, Thatcher, Tyrone and Trinchera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3761 10450 3760 10369 3700 10318 3700 10413
TIME...MOT...LOC 0101Z 318DEG 23KT 3745 10394

kam
Local storm report, Jul 25, 7:29 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
729 PM MDT WED JUL 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HEAVY RAIN       PRITCHETT               37.37N 102.86W
07/25/2018  M2.30 INCH       BACA               CO   TRAINED SPOTTER

&&
Special weather statement, Jul 25, 8:25 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
825 PM MDT WED JUL 25 2018

COZ097>099-260315-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
825 PM MDT WED JUL 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS...NORTHEASTERN
BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 915 PM MDT...

At 825 PM MDT, Doppler radar was tracking a strong thunderstorm near
Two Buttes Reservoir, or 21 miles north of Springfield, moving
southeast at 30 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Springfield, Walsh, Vilas, Two Buttes and Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.

LAT...LON 3727 10282 3792 10281 3785 10216 3752 10204
      3737 10204
TIME...MOT...LOC 0225Z 331DEG 24KT 3770 10250

kam
Special weather statement, Jul 25, 9:15 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
915 PM MDT WED JUL 25 2018

COZ094-097>099-260400-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
915 PM MDT WED JUL 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...
NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTHERN BENT
COUNTIES UNTIL 1000 PM MDT...

At 915 PM MDT, Doppler radar was tracking a strong thunderstorm 22
miles south of John Martin Reservoir, or 31 miles southeast of North
La Junta, moving southeast at 35 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Las Animas, Two Buttes, Two Buttes Reservoir, John Martin Reservoir
and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.

LAT...LON 3808 10328 3809 10289 3790 10236 3747 10233
      3738 10328
TIME...MOT...LOC 0315Z 326DEG 30KT 3776 10303

kam
Special weather statement, Jul 25, 9:16 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
916 PM MDT WED JUL 25 2018

COZ096-098-260400-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
916 PM MDT WED JUL 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES UNTIL 1000 PM MDT...

At 916 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Bristol, or 13 miles northeast of Lamar, moving
south at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Holly, Granada, Hartman and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.

LAT...LON 3789 10251 3829 10258 3838 10233 3803 10204
      3788 10204
TIME...MOT...LOC 0316Z 337DEG 29KT 3822 10243

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 6:18 PM MDTAreal Flood AdvisoryPUBBaca3 hr
Jul 25, 6:19 PM MDTSpecial Weather StatementPUBLas Animas41 min
Jul 25, 6:38 PM MDTSevere Thunderstorm WarningPUBLas Animas19 min
Jul 25, 6:59 PM MDTSpecial Weather StatementPUBBaca46 min
Jul 25, 7:01 PM MDTSpecial Weather StatementPUBLas Animas44 min
Jul 25, 7:45 PM MDTAreal Flood AdvisoryPUBBaca, Las Animas3 hr
Jul 25, 8:09 PM MDTAreal Flood AdvisoryPUBBent, Otero3 hr
Jul 25, 8:25 PM MDTSpecial Weather StatementPUBBaca50 min
Jul 25, 8:42 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Jul 25, 8:53 PM MDTFlash Flood WarningPUBBaca, Bent, Las Animas, Prowers3 hr
Jul 25, 9:15 PM MDTSpecial Weather StatementPUBBent45 min
Jul 25, 9:16 PM MDTSpecial Weather StatementPUBProwers44 min
Jul 25, 9:28 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jul 25, 9:51 PM MDTSpecial Weather StatementPUBOtero39 min
Jul 26, 12:02 AM MDTFlash Flood WarningPUBBent, Las Animas, Otero, Prowers3 hr
Jul 26, 8:54 AM MDTRiver Flood WarningPUBBent11 hr
Jul 26, 1:36 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo29 min
Jul 26, 2:36 PM MDTSpecial Weather StatementPUB39 min
Jul 26, 2:37 PM MDTSpecial Weather StatementPUBHuerfano38 min
Jul 26, 2:38 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jul 26, 2:50 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo40 min
Jul 26, 2:59 PM MDTSpecial Weather StatementPUBFremont46 min
Jul 26, 3:08 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller37 min
Jul 26, 3:12 PM MDTSpecial Weather StatementPUBEl Paso48 min
Jul 26, 3:17 PM MDTSevere Thunderstorm WarningPUBEl Paso28 min
Jul 26, 3:28 PM MDTSpecial Weather StatementPUBHuerfano47 min
Jul 26, 3:29 PM MDTSpecial Weather StatementPUBPueblo46 min
Jul 26, 3:35 PM MDTSpecial Weather StatementPUBHuerfano40 min
Jul 26, 3:55 PM MDTFlash Flood WarningPUBCostilla, Huerfano101 min
Jul 26, 4:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jul 26, 4:02 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jul 26, 4:05 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas25 min
Jul 26, 4:15 PM MDTSevere Thunderstorm WarningPUBTeller17 min
Jul 26, 4:16 PM MDTSpecial Weather StatementPUBCuster29 min
Jul 26, 4:25 PM MDTRiver Flood AdvisoryPUBProwers18 hr
Jul 26, 4:28 PM MDTSpecial Weather StatementPUBHuerfano47 min
Jul 26, 4:31 PM MDTFlash Flood WarningPUBEl Paso89 min
Jul 26, 4:45 PM MDTSpecial Weather StatementPUBKiowa30 min
Jul 26, 4:46 PM MDTSevere Thunderstorm WarningPUBEl Paso16 min
Jul 26, 4:58 PM MDTSpecial Weather StatementPUBFremont47 min
Jul 26, 5:07 PM MDTSevere Thunderstorm WarningPUBFremont23 min
Jul 26, 5:29 PM MDTSevere Thunderstorm WarningPUBFremont31 min
Jul 26, 5:49 PM MDTSpecial Weather StatementPUBEl Paso26 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.